# SDR AALA20180104009

- Difficulty date: January 4, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,464 hours, 26,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DDK27047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION BLENDED OUT OF LIMITS ON SEAT TRACK NR 6 AT STATION 836. INSTALLED NEW SEAT TRACK PLUG PER SRM 53-05-00-001.
